# SDR UALA2012092405375

- Difficulty date: September 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Punctured
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER HAS 2EA PUNCTURES BOTH 3-8TH INCH DIA, 11.5" FROM O/B EDGE AND 7" FROM T/E, 59" O/B EDGE 12" FROM T/E.
